# SDR FDKA200712394

- Difficulty date: December 10, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 17,360 hours, 15,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6028 MCO (1435 PHX LCL) - EMERGENCY EXIT LIGHTING AT GALLEY DOOR WILL NOT COME ON.  MX RESECURED LIGHT ASSY, OPERATED NORMAL.
